Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Bowman, Christopher, Martin, S. (2012) A Reciprocity Result for Projective Indecomposable Modules of Cellular Algebras and BGG Algebras. Journal of Lie Theory, 22 (4). pp. 1065-1073. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70136)
Clarkson, Peter (2006) Special Polynomials Associated with Rational Solutions of the Painlevé Equations and Applications to Soliton Equations. Computational Methods and Function Theory, 6 (2). pp. 329-401. ISSN 1617-9447. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:4048)
Sanders, Jan A., Wang, Jing Ping (2002) On a family of operators and their Lie algebras. Journal of Lie Theory, 12 (2). pp. 503-514. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8815)
This list was generated on Sat Nov 26 02:58:14 2022 GMT.